I starting taking the pill a week after on the first day of my period cycle (started with the green section a week late), does this result in a change of my ordinary cycle? Will it make my next period a week late? If so, is there a way of preventing that? Either, sheduling my next period a week before or a week later.. I just can't have my period on that particular week
I realize this answer is a bit late but it may help later.
Yes, if you started taking the pill a week late from your period, then your cycle will definitely be affected. Sometimes doing something like this can cause breakthrough bleeding and your consecutive cycles may become irregular as well. What you could do to prevent having your period the week which you should be getting it, is after you finish taking the last active pill in this pack. That is, the last active pill in week 3 of this pack, skip the inactive/inert pills (pills from week 4) and go on to the active pills (week 1) from the next pack. All the best.
- Yasmin Information for Consumers
- Yasmin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yasmin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Jan 2011 • 1 answer
Updated 15 Oct 2012 • 1 answer
Updated 26 Jan 2014 • 1 answer
Started yasmin on 7th day of cycle having unprotected sex on 19th day of pill taking, will I be safe
Updated 17 Feb 2014 • 1 answer
Updated 16 Aug 2014 • 1 answer